Pacific Journal of Mathematics

On embedding uniform and topological spaces.

Richard F. Arens and James Eells

Article information

Source
Pacific J. Math. Volume 6, Number 3 (1956), 397-403.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.pjm/1103043959

Zentralblatt MATH identifier
0073.39601

Mathematical Reviews number (MathSciNet)
MR0081458

Subjects
Primary: 54.0X

Citation

Arens, Richard F.; Eells, James. On embedding uniform and topological spaces. Pacific Journal of Mathematics 6 (1956), no. 3, 397--403. http://projecteuclid.org/euclid.pjm/1103043959.


Export citation

References

  • [1] N. Bourbaki, Topologie generate, Ch. IX, Paris, Hermann, 1948.
  • [2] N. Bourbaki, Espaces vectoriels topologiques, Ch. I, II, Paris, Hermann, 1953.
  • [3] M. Shimart, Embeddingin homogeneous spaces, Quart. J. Math. Oxford (2) 5 (1954), 304-311.
  • [4] H. Whitney, n-Dimensionalintegration in n-spacc, Proc. Inter. Congress of Math. 1 (1950), 245-256.